# SDR COEA2016040601901

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,300 hours, 34,949 cycles
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: S7171001401300
- Condition: Broken
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 7804, DISCREPANCY.  RAW JET FUEL SMELL IN COCKPIT DURING DESCENT & LANDING.  TROUBLE SHOT & REPLACED TWO BROKEN DRAIN LINES IN RT NACELLE.  DRAIN LINES, PN S7171001401500 & S7171001401300.
